# SDR IXXA11SMN080S

- Difficulty date: June 6, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  FOUND NLG WHEEL WELL LT TUNNEL COMPARTMENT STRAP CORRODED AT STA 8.000.  REMOVED CORROSION.  REMOVED DAMAGED STRAP SEGEMENT.  FABRICATED STRAP SEGMENT AND SPLICE.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW STRAP SEGMENT IAW SRM 51-1-8, SRM 53-2-0, SRM 53-2-0, SRM 51-1-21 FIG 33, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
